# SDR TRBA2009123

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 27,415 hours, 30,400 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: FE231003
- Condition: Failed
- Location: Lh / Rh Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP UNLOCK ON FINAL APPROACH AT 1200 FT EMERGENCY DECLARED.  REMOVED AND REPLACED LT AND RT OTBD FLAP ACTUATORS IAW JIC NR 27-54-72-RAI-10000. ALSO REMOVED AND REPLACED FLAP VALVE BLOCK IAW JIC NR 27-54-71-RAI-1000. PERFORMED OPT CHECK, FOUND GOOD AND NO LEAKS NOTED AT THIS TIME.
